# SDR 9724571150

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150US
- Make and model: Doug DC-10-40
- Aircraft serial: 46759
- Engine: Pwa JT9D20
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indication
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF AT APPROXIMATELY 60 KTS, THE NR 1 ENGINE EPR INDICATION BECAME INOPERATIVE.  ALL OTHER ENGINE INDICATIONS WERE NORMAL.  THE TAKEOFF WAS ABORTED.  THE NR 1 EPR INDICAITON WAS PLACED ON MEL 77-3 AND THE FLIGHT CONTINUED WITHOUT INCIDENT.
